# SDR SWAA2021070280171

- Difficulty date: June 5, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 50,877 hours, 26,372 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 727e-767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A223-002 AFT CARGO R/H Z ANGLE CORROSION AROUND FASTNER HOLES 727E TO 767. ; / [01] REMOVED CORROSION FROM AFT CARGO RIGHT HAND Z ANGLE STA 727E TO STA 767 AND VERIFIED MATERIAL REMOVAL WITH 10X MAG. IAW SRM 51-10-02 MEASURED MATERIAL LOSS USING TOOL # 36647 CAL DUE 5/19/22 ORIGINAL MATERIAL THICKNESS .040 DEEPEST LOSS OF .040 WITH 0.000 REMIANING IS OUT OF LIMITS IAW SRM 53-00-53-1A-2; [02] VERIFIED STEP 1; [03] REMOVED DAMAGED SECTION OF Z ANGLE FROM STA 727E TO 767 IAW SRM 51-40-02; [04] VERIFIED Z ANGLE MATERIAL TO BE BAC 1496-377 7075-T6 ATAG #A23341 IAW SRM 53-60-53-0I-2 LOCATED AND DRILLED UP Z ANGLE IAW SRM 51-40-05-0G-0 AND DRAWING 146A7502 (STA 727+8 TO STA 767); [05] VERIFIED ITEMS 1 - 4. OK TO TREAT AND PRIME;; [06] ALODINED AND PRIMED IAW BOEING DRAWING 146A7502-30 REV A; [07] INSTALLED GLUE ON NUTPLATES AND PERFORMED PUSH TES USING TOOL #42641 CAL DUE 12/14/21 IAW SRM 51-40-10-2R-0; [08] VERIFIED STEPS 6 & 7 ALODINED AND PRIMED AND INSTALLED GLUE ON NUTPLATES; NUT PLATES CHECKED GOOD; [09] REMOVED CORROSION ON AFT CARGO RIGT HAND Z ANGLE STA 727E TO 767 FOUND MATERIAL LOSS TO BE OUT OF LIMITS DUE TO 100% LOSS IAW SRM 53-00-53-1A-2 FABRICATED AND REPLACED RIGHT HAND Z ANGLE FROM STA 272+8 TO STA 767 IAW SRM 51-40-05 AND BOEING DWG 146A7502 ID:0028; [10] VERIFIED STEP 9; [11] FINAL AUDIT C/W
